On the Cauchy problem in a class of generalized functions
Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1022-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_5_a2,
author = {Sh. A. Akhmedov},
title = {On the {Cauchy} problem in a class of generalized functions},
journal = {Doklady Akademii Nauk},
pages = {1022--1024},
year = {1971},
volume = {201},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a2/}
}
Sh. A. Akhmedov. On the Cauchy problem in a class of generalized functions. Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1022-1024. http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a2/